# SDR EISA20000166

- Difficulty date: September 15, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- Aircraft time: 67,286 hours, 46,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED BHFEC AT RIGHT SIDE 870 FITTING 2 HOLES HAVE CRACK INDICATIONS.  STOP DRILLED, FABRICATED REPAIR DOUBLER, ALODINED, PRIMED AND INSTALLED REPAIR DOUBLER IAW B727-200 SRM 51-10-1, 51-10-2, TIMCO REO W00024 REV A, BOEING DWG 65C35277.
